Related Questions

Can Adderall (dextroamphetamine and racemic amphetamine) cause worsening depression, sweating, and irritability?

It's possible, yes. The two that are most common( in the question asked ) are irritability and depression. In spite of the fact Adderall (dextroamphetamine and racemic amphetamine) has been used as an adjunct medication in the treatment of depression it can also cause depression. As far as sweating goes, that would be a rare side effect and most likely only occur only when withdrawal of Adderall (dextroamphetamine and racemic amphetamine) is sudden. Read more...

Can weaning off Adderall (dextroamphetamine and racemic amphetamine) cause depression symptoms?

Yes. When Adderall (dextroamphetamine and racemic amphetamine) is used for pure adhd there is usually not much withdrawal. But stimulants can transiently help mood but then cause a dependence like coccaine which leads to depression. This is why stimulants don't make good antidepressants by themselves and why they are classified as a potentially abused drug. Discuss with your prescriber and don't take other people's meds. Read more...

Is it possible get depressed because of generic adderall (dextroamphetamine and racemic amphetamine)?

Not really. Generic adderal does not cause any side effects as brand name and it may be be just in your mind there is no evidence that it will do that. Read more...
Yes. Some people experience a let down or 'crash' when drugs like Adderall (dextroamphetamine and racemic amphetamine) leave their systems. It can occur with brand name or generic stimulants. If it is uncomfortable or persistent, tell your doctor! Read more...

I take Adderall (dextroamphetamine and racemic amphetamine) and I feel like I'm turning depressed and my personality as we I used to be social now it's hard to talk to friends what should I do?

Please let your . Prescribing provider know about your depressed mood, being less social ; problems with sleep. He or she can assess you to see what the cause of these symptoms is (i.e., major depression). Take care. Read more...
Mental health eval. There are any number of reasons why you may be becoming depressed and socially withdrawn (and the Adderall (dextroamphetamine and racemic amphetamine) probably has nothing to do with it, unless these problems specifically began with taking adderall). No one could give you a meaningful answer online. See a qualified mental health professional (a psychologist or psychiatrist) for an evaluation and get some meaningful answers and help. Read more...